Translator Disclaimer
July 2018 Scaling limit of two-component interacting Brownian motions
Insuk Seo
Ann. Probab. 46(4): 2038-2063 (July 2018). DOI: 10.1214/17-AOP1220

Abstract

This paper presents our study of the asymptotic behavior of a two-component system of Brownian motions undergoing certain form of singular interactions. In particular, the system is a combination of two different types of particles and the mechanical properties and the interaction parameters depend on the corresponding type of particles. We prove that the hydrodynamic limit of the empirical densities of two types is the solution of a partial differential equation known as the Maxwell–Stefan equation.

Citation

Download Citation

Insuk Seo. "Scaling limit of two-component interacting Brownian motions." Ann. Probab. 46 (4) 2038 - 2063, July 2018. https://doi.org/10.1214/17-AOP1220

Information

Received: 1 January 2016; Revised: 1 February 2017; Published: July 2018
First available in Project Euclid: 13 June 2018

zbMATH: 06919018
MathSciNet: MR3813985
Digital Object Identifier: 10.1214/17-AOP1220

Subjects:
Primary: 35K55, 35Q72, 60F10, 82C22

Rights: Copyright © 2018 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.46 • No. 4 • July 2018
Back to Top